# SDR AWXA0001096

- Difficulty date: December 15, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Part number: 6545834107
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL SUPPORT AT LOWER SIDE STA 294-312 LBL 44 INTERCOSTAL SUPPORT HAS CORROSION LOWER SIDE. REMOVED INTERCOSTAL IAW SRM 51-40-02; FABED STIFFENER AND FILLER; INSTALLED IAW 51-40-02, 53-10-51
